MathSciNet Relay Station
MathSciNet bibliographic data
MR825731 32F05 (31C10)
Bedford, Eric; Taylor, B. A. The complex equilibrium measure of a symmetric convex set in ${\bf R}^n$. Trans. Amer. Math. Soc. 294 (1986), no. 2, 705–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement